# SDR 2024F00021

- Difficulty date: January 30, 2024
- Submitted: February 1, 2024
- Operation: General aviation
- Aircraft: N561BJ
- Make and model: Boeing 737-8
- Aircraft serial: 68150
- Aircraft time: 17 hours, 7 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Shutoff Valve
- Component: Shutoff Valve
- Component part number: UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED ON LFBF AIRPORT ON 20 DEC 2023 FROM UNITED STATES.  THE LEADING EDGE STANDBY SHUTOFF VALVE WAS FOUND DISCONNECTED AT THE ARRIVAL OF THE AIRCRAFT (ELECTRICAL CONNECTOR DISCONNECTED).  THE INVESTIGATION SHOWS THAT THE ISSUE OCCURRED PRIOR TO THE ARRIVAL ON LFBF AIRPORT.  NO TASK WAS PERFORMED IN THIS AREA BEFORE THE IDENTIFICATION OF THE DEFECT.  THE DEFECT WAS CORRECTED BEFORE THE DEPARTURE OF THE AIRCRAFT.   OCCURRENCE REPORTING REFERENCE CRESMANA-2024-01.
